Husband allergic to my estrace cream

ella817January 19, 2013

I guess I had residue in me three days after using the Estrace cream, that caused stinging pain for my husband. This is not the first time this has happened since starting the cream a few weeks ago. Otherwise, it worked very well for me. My husband now is bothered by the thought of estrogen being applied locally there, and is not interested in having me try the alternatives. He is concerned about absorbing estrogen during sex. There was some residue on him when he experienced the pain. What other alternatives are there for me? The dryness was terrible before the Estrace, and I have weaned off Prempro after using it for 3 1/2 years. I am 52 years old. Is this the end of our sex life?

Thank you for reporting this comment. Undo
kateskouros

i can't understand why anyone would go through the hassle of applying creams that easily sweat off, making them an absolute gamble in terms of dosing. i've been receiving sotopellets every 4 months. they are a dream come true.
the first implant was a little difficult, since i was extremely low on T when i started. the sudden influx created an oil spill on my face and i started to break out in horrible cystic acne. things have settled down and all is well. no creams, no worrying about having them rub off and they are plant derived and very safe. there is no better!

http://www.sottopellelife.com/

    Bookmark   February 15, 2013 at 12:27AM
Thank you for reporting this comment. Undo
renatae

You should discuss this with your doctor or better yet, your husband should discuss it with his doctor so that you can explore possible alternatives. Although it's not impossible, I sincerely doubt your husband is actually allergic to Estrace. It sounds as though he is hypersensitive to the idea of exposing himself to estradiol. There is nothing reported in literature for Estrace regarding any effects whatsoever for partners of those using it. I use Estrace, and since it becomes absorbed into the tissue, I can't imagine what "residue" would be visible even a few hours after use, let alone three days after application. I hope all goes well!

Here is a link that might be useful: Estrace Vaginal Cream

    Bookmark   July 24, 2013 at 4:44PM
Thank you for reporting this comment. Undo
cindy57

I used Estrace Cream for 5 years and hubby never noticed any side effects. Now me, I did, I would burn sometimes after inserting the applicator full of medicine. I lowered my doeses to 2gm every other night and that seemed to work better. Now i use FemRing and hubby says it feels much better inside, no more mess.

    Bookmark   July 27, 2013 at 11:56AM
Sign Up to comment
More Discussions
post menopausal
Is there a board for post menopausal women or for women...
emee
Hydration cubes
Has anyone tried the Bezwecken hydration cubes that...
texasone
spotting after menopause
Hi, 53 1/2 yrs old, started spotting this week. Had...
clyo
Anyon experience this? Age 53 - very heavy bleeding
I am 53 and had my last "full" period about...
wifetojoeiii
severe vaginal atrophy
I hope someone can give me some good advice. I have...
coco2008
People viewed this after searching for:
© 2015 Houzz Inc. Houzz® The new way to design your home™